Ghent University Academic Bibliography

Advanced

The hyperplanes of DH(5, q(2))

Bart De Bruyn UGent and H PRALLE (2008) FORUM MATHEMATICUM. 20(2). p.239-264
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
FORUM MATHEMATICUM
Forum Math.
volume
20
issue
2
pages
239-264 pages
Web of Science type
Article
Web of Science id
000255415700004
JCR category
MATHEMATICS
JCR impact factor
0.747 (2008)
JCR rank
72/214 (2008)
JCR quartile
2 (2008)
ISSN
0933-7741
language
English
UGent publication?
yes
classification
A1
id
434866
handle
http://hdl.handle.net/1854/LU-434866
date created
2008-11-03 16:57:00
date last changed
2008-11-04 19:41:41
@article{434866,
  author       = {De Bruyn, Bart and PRALLE, H},
  issn         = {0933-7741},
  journal      = {FORUM MATHEMATICUM},
  language     = {eng},
  number       = {2},
  pages        = {239--264},
  title        = {The hyperplanes of DH(5, q(2))},
  volume       = {20},
  year         = {2008},
}

Chicago
De Bruyn, Bart, and H PRALLE. 2008. “The Hyperplanes of DH(5, Q(2)).” Forum Mathematicum 20 (2): 239–264.
APA
De Bruyn, B., & PRALLE, H. (2008). The hyperplanes of DH(5, q(2)). FORUM MATHEMATICUM, 20(2), 239–264.
Vancouver
1.
De Bruyn B, PRALLE H. The hyperplanes of DH(5, q(2)). FORUM MATHEMATICUM. 2008;20(2):239–64.
MLA
De Bruyn, Bart, and H PRALLE. “The Hyperplanes of DH(5, Q(2)).” FORUM MATHEMATICUM 20.2 (2008): 239–264. Print.